Sould I be joining another thread?

I wrote about hvow I'd gradually come off BP meds and had deduced my probs were from a severe white coat sydrome - and that my readins were regularaly in the 120/80s range.

Well my readings are still good enough not to consider I have high BP, but I'm left with persistant heart burn which I developed as a side effect of amlopidine. I took omeprazole for it and thought I could reduce that too - but it seems not because the problem lingers.

I have to take an antacid tablet every day - have the years of BP medication damaged my guts irreprably do you think?

1 Reply

oldestnewest
  • My high blood pressure was due to a monitor I had at home which, I discovered a bit late, showed around 6-9 units higher than the GPs' monitors. I continued to take analapril but very low doses (2.5mg). Did you take strong doses?

    Unfortunately, there is no medicine without any side effects. Read about the medicine you used to take; try to do some relaxing exercises. And see if it won't be better to make changes in your diet instead.

You may also like...